Wave Solutions

Related topic :
Wave Equation SolutionsShock WaveWaveWave FunctionWave EquationWave EnergyWave ActivityWave ConditionsWave HindcastWave Hindcasts
The Elastic Wave EquationThe Elastic Wave Equation

The Elastic Wave EquationThe Elastic Wave Equation

33 Pages
637.8 KB
15,447
6,796

the elastic wave equation • elastic waves in infinite homogeneous isotropic media numerical simulations for simple sources • plane wave propagation in infinite media frequency, wavenumber, wavelength • conditions at material discontinuities snell’s law reflection coefficients free surface • reflection seismology: an example from the gulf of mexico seismology

Nonlinear Wave Equations and Solitary Wave Solutions in

Nonlinear Wave Equations and Solitary Wave Solutions in

43 Pages
527.8 KB
46,013
20,705

claremont colleges scholarship @ claremont hmc senior theses hmc student scholarship 2012 nonlinear wave equations and solitary wave solutions in mathematical physics trevor caldwell harvey mudd college recommended citation caldwell, trevor, "nonlinear wave equations and solitary wave solutions in mathematical physics" (2012). hmc senior theses. 32. https://scholarship.claremont.edu/hmc_theses/32

New exact travelling wave solutions of bidirectional wave

New exact travelling wave solutions of bidirectional wave

11 Pages
162.4 KB
58,292
16,321

pramana — journal of physics c indian academy of sciences vol. 76, no. 6 june 2011 pp. 819–829 new exact travelling wave solutions of bidirectional wave equations jonu lee and rathinasamy sakthivel∗ department of mathematics, sungkyunkwan university, suwon 440-746, republic of korea ∗corresponding author. e-mail: [email protected] ms

Exact Travelling Wave Solutions in a Nonlinear Elastic Rod

Exact Travelling Wave Solutions in a Nonlinear Elastic Rod

7 Pages
154.1 KB
17,436
4,707

issn 1749-3889 (print), 1749-3897 (online) international journal of nonlinear science vol.7(2009) no.2,pp.167-173 exact travelling wave solutions in a nonlinear elastic rod equation m a abdou 1,2 ∗ 1theoretical research group,physics department,faculty of science,mansoura university,35516 mansoura,egypt 2 faculty of education for girls,physics department,king kahlid university,bisha,saudia arabia (received 10 april 2008, accepted

Algebraic Traveling Wave Solutions of a Non-local

Algebraic Traveling Wave Solutions of a Non-local

18 Pages
2.9 MB
73,014
9,491

math phys anal geom (2014) 17:465–482 doi 10.1007/s11040-014-9165-2 algebraic traveling wave solutions of a non-local hydrodynamic-type model aiyong chen · wenjing zhu · zhijun qiao · wentao huang received: 21 july 2013 / accepted: 22 october 2014 / published online: 6 november 2014 © springer science+business media dordrecht 2014 abstract

Exact Periodic Wave Solutions to Some Nonlinear Evolution

Exact Periodic Wave Solutions to Some Nonlinear Evolution

9 Pages
158.3 KB
6,296
1,007

issn 1749-3889 (print), 1749-3897 (online) international journal of nonlinear science vol.6(2008) no. 2, pp. 145-153 exact periodic wave solutions to some nonlinear evolution equations m a abdou1,2 ∗ 1theoretical research group, physics department, faculty of science, mansoura university, 35516 mansoura, egypt 2 faculty of education for girls, physics department, king

Solitary Wave Solutions for the Generalized Zakharov

Solitary Wave Solutions for the Generalized Zakharov

6 Pages
656.6 KB
58,927
17,678

global journal of science frontier research: a physics and space science volume 16 issue 4 version 1.0 year 2016 type : double blind peer reviewed international research journal publisher: global journals inc. (usa) online issn: 2249-4626 & print issn: 0975-5896 solitary wave solutions for the generalized zakharovkuznetsov- benjamin-bona-mahony nonlinear evolution

Existence and Multiplicity Results on Standing Wave Solutions

Existence and Multiplicity Results on Standing Wave Solutions

108 Pages
1.5 MB
954
95

utah state university [email protected] all graduate theses and dissertations graduate studies 5-2013 existence and multiplicity results on standing wave solutions of some coupled nonlinear schrodinger equations rushun tian utah state university follow this and additional works at: https://digitalcommons.usu.edu/etd part of the statistics and probability commons recommended

Traveling Wave Solutions Of Nonlinear Evolution Equation Via

Traveling Wave Solutions Of Nonlinear Evolution Equation Via

10 Pages
316.2 KB
29,626
5,925

ganit j. bangladesh math. soc. (issn 1606-3694) vol. 33 (2013) 83 - 92 traveling wave solutions of nonlinear evolution equation via enhanced( / )expansion method md. ekramul islam1, kamruzzaman khan1*, m. ali akbar2 and rafiqul islam1 1 department of mathematics, pabna university of science and technology pabna-6600, bangladesh. 2department

Exact Traveling Wave Solutions of Nonlinear PDEs in

Exact Traveling Wave Solutions of Nonlinear PDEs in

8 Pages
300.1 KB
11,435
4,574

applied mathematics, 2012, 3, 738-745 http://dx.doi.org/10.4236/am.2012.37109 published online july 2012 (http://www.scirp.org/journal/am) exact traveling wave solutions of nonlinear pdes in mathematical physics jameel f. alzaidy mathematics department, faculty of science, taif university, taif, ksa email: [email protected] received april 27, 2012; revised may 27, 2012; accepted june 3, 2012

Travelling wave solutions of (2 1)-dimensional generalised

Travelling wave solutions of (2 1)-dimensional generalised

12 Pages
1.4 MB
1,118
167

pramana – j. phys. (2018) 90:34 https://doi.org/10.1007/s12043-018-1522-4 © indian academy of sciences travelling wave solutions of (2+1)-dimensional generalised time-fractional hirota equation youwei zhang school of mathematics and statistics, hexi university, beihuan road, 846, zhangye 734000, china e-mail: [email protected] ms received 24 july 2017; revised 28 september

New Exact Traveling Wave Solutions for Two Nonlinear

New Exact Traveling Wave Solutions for Two Nonlinear

6 Pages
482.2 KB
38,984
13,254

2012 international conference on computer technology and science (iccts 2012) ipcsit vol. 47 (2012) © (2012) iacsit press, singapore doi: 10.7763/ipcsit.2012.v47.66 new exact traveling wave solutions for two nonlinear evolution equations qinghua feng+ school of science, shandong university of technology, zhangzhou road 12, zibo, shandong, china, 255049 abstract. in

Traveling Wave Solutions of the Fourth Order Boussinesq

Traveling Wave Solutions of the Fourth Order Boussinesq

12 Pages
118.6 KB
14,964
2,693

physical review & research international 4(1): 255-266, 2014 sciencedomain international www.sciencedomain.org traveling wave solutions of the fourth order boussinesq equation via the improved (g '/ g ) expansion method ahata shamul alam1, m. m. zaman2 and sayeda sultana3* 1department of statistics, dhaka college, bangladesh. 2fortunex limited, baridhara, bangladesh. 3department

Existence Of Travelling Wave Solutions For A Model Of

Existence Of Travelling Wave Solutions For A Model Of

26 Pages
1.1 MB
3,470
1,596

existence of travelling wave solutions for a model of tumour invasion k.e. harley∗, p. van heijster∗, r. marangell†, g.j. pettet∗, and m. wechselberger† abstract. the existence of travelling wave solutions to a haptotaxis dominated model is analysed. a version of this model has been derived in perumpanani et al (1999)

Research Article Travelling Wave Solutions for Nonlinear

Research Article Travelling Wave Solutions for Nonlinear

8 Pages
1.9 MB
11,099
2,663

hindawi publishing corporation abstract and applied analysis volume 2013, article id 979252, 7 pages http://dx.doi.org/10.1155/2013/979252 research article travelling wave solutions for nonlinear schrödinger equation with a higher-order dispersive term rui cao1,2 1 department of mathematics, heze university, heze 274000, china 2 college of mathematics and software science, sichuan

New Exact Traveling Wave Solutions of Nonlinear Evolution

New Exact Traveling Wave Solutions of Nonlinear Evolution

7 Pages
51.8 KB
1,463
263

studies in nonlinear sciences 1 (4): 133-139, 2010 issn 2221-3910 © idosi publications, 2010 new exact traveling wave solutions of nonlinear evolution equations with variable coefficients m.a. abdou, e.k. el-shewy and h.g. abdelwahed theoretical physics group, department of physics, faculty of science, mansoura university, 35516 mansoura, egypt

New travelling wave solutions for the Fisher equation with

New travelling wave solutions for the Fisher equation with

10 Pages
222.6 KB
15,461
5,875

physics auc, vol. 26, 1-10 (2016) physics auc new travelling wave solutions for the fisher equation with finite memory effects vily marius cimpoiasu, rodica cimpoiasu∗ university of craiova, 13 a.i.cuza, 200585 craiova, romania abstract the first integral method is employed for describing memory effects in diffusionreaction processes.

Study of travelling wave solutions for some special-type

Study of travelling wave solutions for some special-type

6 Pages
287.3 KB
75,418
33,938

phys. scr. 93 (2018) 075202 (6pp) physica scripta https://doi.org/10.1088/1402-4896/aac656 study of travelling wave solutions for some special-type nonlinear evolution equations junquan song1, lan hu2, shoufeng shen1 and wen-xiu ma3,4,5 1 department of applied mathematics, zhejiang university of technology, hangzhou 310023, people’s republic of china 2 school of

New approach to flap-type wavemaker equation with wave

New approach to flap-type wavemaker equation with wave

11 Pages
1.7 MB
8,529
3,752

coastal engineering journal issn: 2166-4250 (print) 1793-6292 (online) journal homepage: http://www.tandfonline.com/loi/tcej20 new approach to flap-type wavemaker equation with wave breaking limit nino krvavica, igor ružić & nevenka ožanić to cite this article: nino krvavica, igor ružić & nevenka ožanić (2018): new approach to flap-type wavemaker equation with wave breaking limit,

Numerical Estimation of Traveling Wave Solution of Two

Numerical Estimation of Traveling Wave Solution of Two

10 Pages
582.8 KB
13,577
5,295

american journal of computational mathematics, 2013, 3, 27-36 http://dx.doi.org/10.4236/ajcm.2013.31004 published online march 2013 (http://www.scirp.org/journal/ajcm) numerical estimation of traveling wave solution of two-dimensional k-dv equation using a new auxiliary equation method rezaul karim1, abdul alim2, laek sazzad andallah3 1department of mathematics, jagannath university, dhaka, bangladesh 2department of mathematics, buet,